# SDR 97ZZZX3447

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N92045
- Make and model: Hamflu HFB320
- Aircraft serial: 1041
- Engine: Ge CJ6105
- System (JASC): 7320 · Fuel Controlling System
- Part: Hose
- Condition: Loose
- Location: T2 Sense
- Part time: 3,474 hours
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FLAMED OUT AT FL 370.  ENGINE RE-STARTED IAW AFM AIR START PROCEDURES.  ENGINE INSPECTED AND NO DAMAGE NOTED.  TIGHTENED LOOSE T2 SENSE HOSE.  C/W ALTITUDE ACCELERATION TEST FLIGHT.  OPS CHECK GOOD.
